MAUDE Adverse Event Report: SKYTRON SKYTRON FREEDOM; HEAVY DUTY MONITOR MOUNT

SKYTRON SKYTRON FREEDOM; HEAVY DUTY MONITOR MOUNT
Model Number 4FXS-60
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is within scope of active recall event 96581.Field correction activities had not been completed yet at the time of the failure.
 
Event or Problem Description
Skytron authorized representative submitted a complaint on 7/24/2025 describing an incident where a ge display detached from a skytron 4fsx-60 heavy duty monitor mount.Per the details provided in the complaint report, the incident occurred overnight with no patient or staff injury or involvement.

Brand Name
SKYTRON FREEDOM
Common Device Name
HEAVY DUTY MONITOR MOUNT
Manufacturer (Section D)
SKYTRON
5085 corporate exchange blvd s
grand rapids MI 49512
Manufacturer (Section G)
IHB OPERATIONS
ceintuurbaan 15b2
zwolle, overijssel 8022 AW
NL   8022 AW
Manufacturer Contact
lex hejna
5085 corporate exchange bldvd se
grand rapids, MI 49512
6166562900
MDR Report Key22874917
Report Number1825014-2025-00003
Device Sequence Number21425490
Product Code FQO
UDI-Device Identifier10841736116286
UDI-Public(01)10841736116286
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4FXS-60
Device Catalogue Number4FXS-60
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown